# SDR FDEA2019100732478

- Difficulty date: September 30, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 102,985 hours, 20,419 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB1180
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - INBOARD LEADING EDGE - FORWARD LEADING EDGE PANEL LAND IS CRACKED,   INBOARD OF NR 9 SLAT TRACK.  R & R THE DOUBLER PER DWG ARB1180, AND SRM 51-31-01.
